# SDR FDEA201004141180

- Difficulty date: April 14, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 41,404 hours, 31,022 cycles
- Engine: Pwa JT8D1
- Engine time: 3,715 hours, 3,002 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AFTER T/O NR 1 ENG FIRE LIGHT ON NR 1 FIRE DETECT LOOP.  POWER REDUCED ON NR 1 ENG IAW QRH.  NR 1 FIRE LIGHT  WENT OUT.  FIRE DETECT LIGHT REMAINED ON. FIRE DETECT LIGHT OUT WHEN FIRE HANDLE PULLED. NO OTHER ABNORMAL  INDICATIONS NOTED.  TRACKING NR 10-1182.
